# SDR CA971121002

- Difficulty date: October 29, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Beech 95-B55
- Engine: Cont IO470L
- System (JASC): 7602 · Mixture Control
- Part: Cable
- Part number: 5038901021
- Condition: Broke
- Location: Rt Eng Mixture
- Stage of operation: TX
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

(CAN) RT MIXTURE WAS REPORTED AS STICKING, NIL RESPONSE.  MAINTENANCE INVESTIGATION FOUND THE MIXTURE CABLE HAD BROKEN AT THE ROD END TO THE ENGINE.  THIS IS THE SECOND TYPE OF OCCURRENCE.
